MathSciNet Relay Station
MathSciNet bibliographic data
MR2034128 11R60 (11R29 11R58 11Y40)
Bae, Sunghan; Jung, Hwanyup; Ahn, Jaehyun Class numbers of some abelian extensions of rational function fields. Math. Comp. 73 (2004), no. 245, 377–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement